# SDR ASAA2017122923057

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,172 hours, 6,258 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: RP23600
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING T/C 78273000 FOUND SHORT TIME FAULT 75-30802 "T25 SIGNALS DISAGREE" DEFERRED PER T/C 78273000 ON NR 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED T25 SENSOR REF AMM 73-21-02,OPS CHECK NORMAL. PLT CLEARED.
